MathSciNet Relay Station
MathSciNet bibliographic data
MR1469319 47G10 (15A52 30E25 34A55 34E20 41A60 82B23 82B44)
Deift, Percy A.; Its, Alexander R.; Zhou, Xin A Riemann-Hilbert approach to asymptotic problems arising in the theory of random matrix models, and also in the theory of integrable statistical mechanics. Ann. of Math. (2) 146 (1997), no. 1, 149–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement